# SDR QXEA202304130062

- Difficulty date: April 6, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 12,814 hours, 8,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR AFT EVACUATION SLIDE FITTING BROKEN SPRING. REMOVED AND REPLACED R1 DOOR AFT EVACUATION SLIDE FITTING SPRING REF AMM 53-10-25.
